Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Projective modules with free multiples and powers


Authors: Hyman Bass and Robert Guralnick
Journal: Proc. Amer. Math. Soc. 96 (1986), 207-208
MSC: Primary 13C10; Secondary 13D15, 18F25, 19A15
MathSciNet review: 818444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ P$ be a finitely generated projective module over a commutative ring. Some tensor power of $ P$ is free iff some sum of copies of $ P$ is free.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C10, 13D15, 18F25, 19A15

Retrieve articles in all journals with MSC: 13C10, 13D15, 18F25, 19A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0818444-5
Article copyright: © Copyright 1986 American Mathematical Society